# SDR SWIA2018031644408

- Difficulty date: February 10, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 35,050 hours, 32,559 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND MULTIPLE FASTENER HOLES ON FLOORBEAM, LBL 9 TO RBL 40,  BS 574.   INSTALLED A NEW CAP STRIP ON THE FLOORBEAM IAW SRM.
